# SDR DALA2021112907299

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 FWD CARGO COMPARTMENT FOUND 01 EA SUPPORT CRACKED AT STA522 TO STA544 RBL 44. CORRECTIVE ACTION: FWD CARGO COMPARTMENT 01 EA CRACKED SUPPORT AT STA522 REMOVED AND REPLACED AS PER B767-300 SRM 51-40 (2029747)
